# SDR AUS20030790

- Difficulty date: July 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Gulstm 112A
- Engine: Lyc IO360C1D6
- Propeller: Hartzl HCE2YR1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 422783
- Condition: Corroded
- Location: Te Flap
- Part time: 2,862 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT INBOARD TRAILING EDGE FLAP HINGE BRACKET RIVETS CORRODED AND FAILED. BRACKET WAS HELD ON BY ONLY ONE OF NINE RIVETS WHICH ALSO FAILED WITH LITTLE EFFORT.
